RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2013, Volume 13, Issue 2, Pages 3–14 (Mi vngu137)  

This article is cited in 4 scientific papers (total in 4 papers)

On $\Delta^0_2$-Categoricity of Boolean Algebras

N. A. Bazhenovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We prove that the notions of $\Delta^0_2$-categoricity and relative $\Delta^0_2$-categoricity in Boolean algebras coincide. As a corollary, we obtain that for every Turing degree $\mathbf{d}<\mathbf{0}'$ a computable Boolean algebra is $\mathbf{d}$-computably categorical if and only if it is computably categorical.

Keywords: Boolean algebra, $\Delta^{0}_{2}$-categoricity, computable categoricity.

Full text: PDF file (379 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.5+510.6+512.563
Received: 23.07.2010

Citation: N. A. Bazhenov, “On $\Delta^0_2$-Categoricity of Boolean Algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:2 (2013), 3–14

Citation in format AMSBIB
\Bibitem{Baz13}
\by N.~A.~Bazhenov
\paper On $\Delta^0_2$-Categoricity of Boolean Algebras
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2013
\vol 13
\issue 2
\pages 3--14
\mathnet{http://mi.mathnet.ru/vngu137}


Linking options:
  • http://mi.mathnet.ru/eng/vngu137
  • http://mi.mathnet.ru/eng/vngu/v13/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, “O 2-vychislimo perechislimykh stepenyakh kategorichnosti bulevykh algebr s vydelennym avtomorfizmom”, Vestn. NGU. Ser. matem., mekh., inform., 14:1 (2014), 19–27  mathnet; N. A. Bazhenov, “D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism”, J. Math. Sci., 211:6 (2015), 738–746  crossref
    2. N. A. Bazhenov, “Spektry avtoustoichivosti bulevykh algebr”, Algebra i logika, 53:6 (2014), 764–769  mathnet  mathscinet; N. A. Bazhenov, “Autostability spectra for Boolean algebras”, Algebra and Logic, 53:6 (2015), 502–505  crossref  isi
    3. S. S. Goncharov, M. I. Marchuk, “Indeksnye mnozhestva avtoustoichivykh otnositelno silnykh konstruktivizatsii konstruktivnykh modelei konechnoi signatury i signatury grafov”, Algebra i logika, 54:6 (2015), 663–679  mathnet  crossref  mathscinet; S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra and Logic, 54:6 (2016), 428–439  crossref  isi
    4. N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra and Logic, 55:4 (2016), 257–273  mathnet  crossref  crossref  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:87
    Full text:11
    References:13
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017